# SDR SWAA062116

- Difficulty date: June 19, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 45,375 hours, 44,822 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: 1143200SS
- Condition: Broken
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, FL 250 CABIN WARNING HORN SOUNDED, DESCENDED ONLY ABLE TO MAINTAIN 1 PSI CABIN DIFFERENTIAL.  REMOVED AND REPLACED APU SUPPLY DUCT BOOT CLAMP PER MM.
